# SDR P5CA2023080900070

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 83,947 hours, 24,027 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR STRUCTURE STA 654+88 LBL 5 SEAT TRACK WITH CRACK( MAIN DECK FLOOR STRUCTURE AT STA 654+88 AND AT RBL 11 SEAT TRACK WAS REPAIRED PER SUPPLEMENT SRM 53-00-52 REPAIR 2 REV.4 30 SEP 2017 )
